# SDR UIEA2022042800401

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 65B069765
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION- INTERCOSTAL FWD LOWER WING TO BODY FAIRING INTERNAL SUPPORT STRUCTURE, STA 960 / STA 985.73, LBL 3.42 ACCESS PANEL NO 191 DDL( 1) REMOVE DAMAGE PARTS IAW SRM 51-40-02, REV 94 2) INSTALL NEW PARTS IAW SRM 51-40-02, REV 94 AND DWG NO 65B06976 SH2 REV G 3) JOB COMPLETED AND CONDITION CHECK )
